MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO VENIPUNCTURE NEEDLE-PRO SAFETY DEVICE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COL

SMITHS MEDICAL ASD, INC. JELCO VENIPUNCTURE NEEDLE-PRO SAFETY DEVICE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COL
Model Number 4142
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product sample was received for evaluation.Visual and functional testing were performed.Based on the evaluation of the provided samples and investigation results the problem source for the reported by the customer difficulties is associated with compromised threads of the barrels.Based on the physical appearance the barrels were most likely affected by the molding process.The barrels are supplied components and complaint information was forwarded to the supplier quality engineer for consideration.Complaint information will continue to be monitored for any new information or adverse trends and take further actions accordingly.A device history record (dhr) review was conducted which found no issues relevant to the complaint.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the phlebotomist are having difficulty screwing on the greiner ni-pro to the holder.No patient injury reported.

Brand Name
JELCO VENIPUNCTURE NEEDLE-PRO SAFETY DEVICE
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COL
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15353867
Report Number3012307300-2022-17675
Device Sequence Number5826114
Product Code JKA
UDI-Device Identifier10351688007957
UDI-Public10351688007957
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K922445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2025
Device Model Number4142
Device Catalogue Number4142
Device Lot Number3965120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date09/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown